Week 27 update: A month of higher dosage

It has been about a month since I started a higher estrogen dosage, and it appears to have been a great success. Increasing my dosage seems to have unstalled several feminizing effects of HRT. Unfortunately, I will not know how this new dosage has affected my hormone levels until my next HRT appointment, which is not until next year. I am not very happy about this delay, as I am a believer in the idea that proper hormone levels are pivotal to maximizing the effects of HRT. Until I get my levels checked, I can only look at the observable results.

In terms of physical changes, the last few weeks have mostly seen an unstalling or continuation of HRT’s effects. Several of the changes that had already been occurring accelerated. The primary change that I have seen continues to be breast development. After appearing to stop around month 5, it has picked up since starting my new dosage and has not gone away. Fat redistribution has also continued.

On the mental and emotional front, I have seen several positive changes recently. My mood has been very good over the past few weeks and has been pretty stable. I was concerned that increasing my dosage might result in some mood swings (until my levels readjusted) but I did not experience any such effect. Although I was warned that they were likely, I have not experienced any kind of mood swings on HRT. I have also experienced a decrease in my general level of dysphoria. This has been decreasing since I started HRT, but it has reached a level where I barely notice it day to day. Admittedly, this may also be a result of working from home, since I no longer have to deal with the social aspects of dysphoria. I still have specific triggers and things that make me dysphoric, but the general background noise of dysphoria has gone way down.

In the next few days, I will start taking progesterone daily. I had originally intended to start progesterone at 6 months but delayed it in favor of increasing my estrogen dosage. I figured it was better to start them separately so that I could identify if one of them caused an issue. I am not entirely certain what to expect from it. I was under the impression that it was primarily taken for its physical effects (which is why I wanted it), but my HRT provider told me that its physical effects were minimal and that the primary purpose for taking it was to “make you feel like a woman” (I really don’t like that phrase.) I will see what happens once I start taking it.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: